# SDR CALA2025042104095

- Difficulty date: April 19, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N37422
- Make and model: Boeing 737924ER
- Aircraft serial: 31620
- Aircraft time: 53,743 hours, 18,993 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR CAUTION LIGHT. RAN QRH PROCEDURE LIGHT EXTINGUIS HED.  PRESSURE NORMAL. DEBRIEFED CAPTAIN. LIGHT FLICKERED ON ALTITUDE CHANGE AT CRUISE. INSPECTED DOOR SWITCH, DOOR AND ASSOCIATED AREA. NO ABNORMALITIES NOTED. SUSPECT DOOR SWITCH NEEDS ADJUSTMENT. REQUEST MEL 5203B. DISPATCH DESK: 31 TOMC AND DISPATCH APPROVED, OK TO DEFER PER MEL 5203B. VERIFIED DOOR FULLY CLOSED AND LOCKED. COMPLIED WITH MEL 5203B REQUIREMENTS. RIGHT AFT SERVICE DOOR, RE-POSITION PLUNGER SNAP RING. CLEANED AND LUBBED PLUNGER AND SPRING. ADJUSTMENT WITHIN LIMITS, INDICATION LIGHT FUNCTIONS PROPERLY REF FIM 52-10 TASK 801 AND AMM 52-71-11-820-801.
